# SDR SWAA2014082631276

- Difficulty date: August 18, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 50,285 hours, 29,311 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: 6573782
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER CRACKED AT STATION 101.90, 9.5 INCHES FROM REAR SPAR.  REPAIRED STABILIZER IAW SRM.
